# SDR SWAA2025071789886

- Difficulty date: July 9, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 34,536 hours, 16,853 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tail Cone
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR VB #3 FLAP FAIRING AFT CONE HAS PULLED FASTENERS<[01] REMOVED AND REPLACED TAILCONE ON #3 FLAP FAIRING IAW B737-800 SRM 51-40-02 AND REF. B737-800 AIPC 27-51-18-01REMOVED AND REPLACED TAILCONE ON #3 FLAP FAIRING IAW B737-800 SRM 51-40-02; B737-800 AMM 20-50-11-910-801. AND REF. B737-800 AIPC 27-51-18-01 30IN/LB.
